# SDR VTZA95112

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 2120 · Air Distribution System
- Part: Press Sw Connect
- Part number: CA06R10SL3SF80
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6281 - IAD-HPN - DURING TAXI FOR TAKEOFF, RETURNED TO GATE DUE TO THE LEFT AIR OFF LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 07767 IAW MEL 21-1.  IAD LATER CLEARED DMI NR 07767, BY REMOVED AND REPLACED AIR OFF PRESSURE SWITCH CANNON PLUG.  OPS CHECKED GOOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (W)
